Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5782
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.date.accessioned2017-06-15T13:48:15Z-
dc.date.available2017-06-15T13:48:15Z-
dc.date.issued2016-12-
dc.identifier.citationAslan, İ. (2016). Exact solutions for fractional DDEs via auxiliary equation method coupled with the fractional complex transform. Mathematical Methods in the Applied Sciences, 39(18), 5619-5625. doi:10.1002/mma.3946en_US
dc.identifier.issn0170-4214-
dc.identifier.urihttp://doi.org/10.1002/mma.3946-
dc.identifier.urihttp://hdl.handle.net/11147/5782-
dc.description.abstractDynamical behavior of many nonlinear systems can be described by fractional-order equations. This study is devoted to fractional differential–difference equations of rational type. Our focus is on the construction of exact solutions by means of the (G'/G)-expansion method coupled with the so-called fractional complex transform. The solution procedure is elucidated through two generalized time-fractional differential–difference equations of rational type. As a result, three types of discrete solutions emerged: hyperbolic, trigonometric, and rational. Copyright © 2016 John Wiley & Sons, Ltd. Copyright © 2016 John Wiley & Sons, Ltd.en_US
dc.language.isoenen_US
dc.publisherJohn Wiley and Sons Inc.en_US
dc.relation.ispartofMathematical Methods in the Applied Sciencesen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subject(G′/G)-expansion methoden_US
dc.subjectDifference equationsen_US
dc.subjectDifferential equationsen_US
dc.subjectFractional calculusen_US
dc.subjectLocal fractional derivativeen_US
dc.subjectSubclass 26A33en_US
dc.titleExact solutions for fractional DDEs via auxiliary equation method coupled with the fractional complex transformen_US
dc.typeArticleen_US
dc.authoridTR59752en_US
dc.institutionauthorAslan, İsmail-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume39en_US
dc.identifier.issue18en_US
dc.identifier.startpage5619en_US
dc.identifier.endpage5625en_US
dc.identifier.wosWOS:000388308500038en_US
dc.identifier.scopus2-s2.0-84963804674en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1002/mma.3946-
dc.relation.doi10.1002/mma.3946en_US
dc.coverage.doi10.1002/mma.3946en_US
dc.identifier.wosqualityQ2-
dc.identifier.scopusqualityQ1-
item.languageiso639-1en-
item.grantfulltextopen-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.openairetypeArticle-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
5782.pdfMakale161.52 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

25
checked on Dec 9, 2023

WEB OF SCIENCETM
Citations

20
checked on Jun 17, 2023

Page view(s)

20
checked on Dec 11, 2023

Download(s)

20
checked on Dec 11, 2023

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.